Kodai Mathematical Seminar Reports

The diagonal distribution of the bivariate Poisson distribution

Kazutomo Kawamura

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 25, Number 3 (1973), 379-384.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138846827

Digital Object Identifier
doi:10.2996/kmj/1138846827

Mathematical Reviews number (MathSciNet)
MR0328997

Zentralblatt MATH identifier
0271.60021

Subjects
Primary: 60E05: Distributions: general theory

Citation

Kawamura, Kazutomo. The diagonal distribution of the bivariate Poisson distribution. Kodai Math. Sem. Rep. 25 (1973), no. 3, 379--384. doi:10.2996/kmj/1138846827. https://projecteuclid.org/euclid.kmj/1138846827


Export citation

References

  • [1] KAWAMURA, K., The structure of bivariate Poisson distribution. Kdai Math. Sem. Rep. 25 (1973), 246-256.
  • [2] KENDALL, M. G., AND A. STUART, The advanced theory of statistics, vol. 1. Dis tribution theory, second ed. CrRn (1963).
  • [3] WISHART, J., Cumulants of multivaate multinomial distributions. Biometrika 3 (1949), 47-58.